Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 29, 2021City of Covington, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 29, 2021, 4:33 PM EDT for City of Covington, Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2021, 4:33 PM EDT (20:33 UTC)
Expired
Aug 29, 2021, 5:00 PM EDT
In force
27 min
Issued by
NWS Blacksburg, VA
Hail
0.25 in
Wind
40

County City of Covington, VA

The radar

The Roanoke radar (KFCX), 70 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
406 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WWUS81 KRNK 292033
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
433 PM EDT Sun Aug 29 2021
 
VAZ018-019-023-292100-
Botetourt VA-Craig VA-Alleghany VA-
433 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of 
southwestern Alleghany County in west central Virginia, northeastern
Craig County in southwestern Virginia and west central Botetourt
Counties in west central Virginia through 500 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jordan Mines, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Jordan Mines...
and Oriskany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3760 8017 3768 8015 3771 8005 3763 7993
      3762 7984 3754 7985
TIME...MOT...LOC 2033Z 276DEG 11KT 3765 8008 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

VFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 29, 3:48 PM EDT, 45 minutes earlier.

Area forecast discussion, Aug 29, 3:48 PM EDT, 45 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Blacksburg VA
348 PM EDT Sun Aug 29 2021

.SYNOPSIS...
Hot and humid weather, along with daily scattered showers and
thunderstorms, will persist through Tuesday. Rain chances
increase significantly by Wednesday into Wednesday night as the
remnants of Ida approach the central Appalachians. In the wake
of Ida, high pressure will build in from the northwest for next
weekend.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 200 PM EDT Sunday...

Split window satellite imagery shows a differential heating
interface along a frontal boundary stretching from WV/north and
eastern VA and into the Carolinas. Separately, an outflow
boundary which originated from last night's convection in the
region was located from about Roanoke VA to Raleigh-Durham NC.
These two boundaries along with a lee trough over the Blue Ridge
will continue to help focus convection in the region this
afternoon and evening. In addition, weak short wave energy will
round the top of ridging overhead and should help prolong
convection after sunset.

Scattered thunderstorms have already begun near the front/
differential heating boundary this afternoon. Storm motion will
be slow and easterly, but expect some erratic motions eventually
depending on outflow interactions. There is potential for strong
storms along the northern boundary where dew points in the low
to mid 70s and temperatures in the upper 80s have produced a
corridor of higher CAPE values. Any remaining cap/CIN has likely
eroded. Storms will be most numerous over southeastern WV and
generally northeast of I-64, but isolated to scattered cells are
possible along and north of I-81 and along the outflow boundary.

These storms will again have the potential for producing
localized heavy rain and damaging winds through tonight, given
the amount of dry air aloft. With the potential for deep
instability to linger late this evening, the storms may survive
into early Monday morning before finally fading away. Otherwise
overnight, it will remain moist in the low levels with patchy
fog developing where we can get some clearing.

Ridging begins to be suppressed by Ida's circulation Monday as
it moves into MS. Winds turn more southwesterly Monday afternoon
over our area and PWATs begin to tick up a bit. To our north,
the frontal boundary pushes south. These factors will provide
plenty of fuel for widespread showers and thunderstorms to
develop during the afternoon and evening. Localized heavy
rainfall possibly leading to flooding will be exacerbated by an
increasing low level jet and deep warm cloud layers. Severe
weather such as damaging winds look less likely with increasing
mid clouds well ahead of Ida keeping CAPEs lower. Increasing WAA
will keep it quite hot and humid with readings generally in the
mid 80s to mid 90s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 310 PM EDT Sunday...

...The remnants of Ida bring heavy rain and the potential for
localized flooding...

Before Ida even gets here it's much of the same when it comes to our
current weather pattern. Scattered showers and storms with hot and
humid conditions are expected Tuesday thanks to a cold frontal
boundary dropping in from the Ohio River Valley/Great Lakes region.
Unfortunately the front does not make it here as Ida begins the push
north and east into the Mid-South/Cumberland Valley region late
Tuesday morning into Tuesday afternoon. The current 12z runs of
the NAM, Euro, and GFS all continue to show the deeper moisture
with the storm remaining west of the central Appalachians into the
Ohio River Valley. This would make for scattered to spotty
coverage of convection Tuesday afternoon before a more widespread
shield precipitation moves in late Tuesday night into the day
Wednesday.

By late Tuesday night into Wednesday, precipitation intensity will
increase as Ida surges north. The GFS and Euro show subtle
difference in where low pressure will go with general consensus
pointing toward eastern Kentucky and central/southern West Virginia
before surging north and east toward northern Virginia/central
Maryland Thursday morning. Even with the brunt of the rainfall still
expected to pass across the central Appalachains and lower Mid-
Atlantic Wednesday localized flooding concerns cannot be ruled out
especially as precipitable water values surge as high as 2.25
inches Wednesday morning into Wednesday afternoon. With a very moist
atmospheric profile confidence increases a bit more for heavy
rainfall and localized flooding concerns by Wednesday afternoon and
Wednesday night. For that reason, the Weather Prediction Center
keeps area along and west of the Blue Ridge highlighted in a
marginal risk of excessive rainfall through Wednesday morning
possibly into Wednesday afternoon.

As for rainfall, it's really still too early to call. The best guess
this early on would be a general 1 to 3 inches west of the Blue
Ridge with amounts of 1 to 2 inches out east. These amounts could
trend up or down depending on the overall track of the storm. The
further west the track goes the lesser the amounts compared to a
shift east which would mean more.

The 12z model suite remains in good agreement that Ida is in and out
of here by Wednesday night into Thursday. Despite a few leftover
showers drier air will be funneling in and things will quiet on down
as high pressure takes the wheel.

With increasing cloud cover through the period expect temperatures
to suffer. Tuesday will be the warmest in the east with highs in
the upper 70s/low 80s in the west and near 90 in the east. Wednesday
will be out coolest with highs in the low to mid 70s in the west to
near 80 out east.

Confidence is moderate in the short term period pending the track of
Ida.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 310 PM EDT Sunday...

...A calm and comfy stretch of weather heading into the
weekend...

Ida quickly scoots out of here Thursday morning into midday. Both
the GFS and Euro tend to agree with this as drier air quickly rushes
in as a large area of Canadian high pressure builds over the Great
Lakes region. As Ida, departs a few residual showers cannot be ruled
out especially over the mountains of the Greenbrier Valley/Alleghany
Highlands thanks to north to northwesterly flow. Shower activity
will shutdown by late Thursday afternoon and evening as direr air
continues to filter in. Breezy conditions will also be in play with
Ida departing north and east and high pressure coming in from the
north and west tightening the gradient.

Lingering showers will dissipate and skies will clear as we head
into Thursday night as high pressure builds closer to the region.
Winds will shutdown by Friday with lowering humidity and mostly
sunny skies to finish out the workweek. Highs will top out in the
mid to upper 70s over the mountains with low to mid 80s out east by
Friday afternoon. Much of the same can be expected Saturday and
Sunday with highs increasing by a degree or two  each afternoon.
Overnight lows will be nice and crisp especially Friday and Saturday
night as temperatures dip into the 50s. Some locations in the
mountains could even bottom out in the mid to upper 40s on both of
those nights.

Our next chance at a shower or thunderstorm arrives by Monday as a
new front dives into the area. Models right now don't seem to keen
on any widespread rain at this point with a continued warming trend
as high pressure sticks around into early next week.

Confidence remains moderate to high in the long term period.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 200 PM EDT Sunday...

An upper level disturbance passing across the central
Appalachians during tonight along with several boundaries in the
area will continue to support showers and thunderstorms through
tonight. Locally strong winds and brief reductions in visibility
inside the downpours are expected. Believe convection will
linger into the early morning hours of Monday north of Highway
460. Patchy fog is expected again early Monday, though believe
the extent of which will depend on the amount of residual cloud
cover.

Extended Aviation Discussion...

No changes in the extended aviation forecast as periods of
diurnal thunderstorms and morning fog are expected on Monday and
Tuesday. Tropical moisture and more widespread rainfall chances
arrive by mid week, especially when what's left of Ida arrives
Wednesday/Wednesday night. Morning fog will continue to favor
the mountain valleys and areas that receive rainfall each day,
and will be slow to mix out.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...SH
NEAR TERM...SH
SHORT TERM...ET
LONG TERM...ET
AVIATION...SH
Hazardous weather outlook, Aug 29, 2:52 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
252 PM EDT Sun Aug 29 2021

NCZ001>006-018>020-VAZ007-009-010-015-043-044-058-059-WVZ042-043-
301900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Grayson-Henry-Pittsylvania-Halifax-
Charlotte-Mercer-Summers-
252 PM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Confidence is increasing that the remnants of Hurricane Ida will
bring the potential for heavy rain and localized flooding to the
region Wednesday and Wednesday night. Continue to monitor the latest
forecasts for any changes in Ida's track and timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ011>014-016>020-022>024-032>035-045>047-WVZ044-507-508-301900-
Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Campbell-Appomattox-Buckingham-Monroe-Eastern Greenbrier-
Western Greenbrier-
252 PM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Widely scattered showers and thunderstorms continue this evening
mainly across the mountains and foothills. A few of these storms
will have the potential to produce damaging winds and locally heavy
rainfall that may result in flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Confidence is increasing that the remnants of Hurricane Ida will
bring the potential for heavy rain and localized flooding to the
region Wednesday and Wednesday night. Continue to monitor the latest
forecasts for any changes in Ida's track and timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 29, 2:21 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
221 PM EDT Sun Aug 29 2021

VAZ019-020-WVZ507-291845-
Bath VA-Alleghany VA-Eastern Greenbrier WV-
221 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of
north central Alleghany, southwestern Bath Counties in west central
Virginia and east central Greenbrier Counties in southeastern West
Virginia through 245 PM EDT...

At 221 PM EDT, Doppler radar was tracking a strong thunderstorm over
Neola, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clifton Forge...
Neola...
Warm Springs...
Hot Springs...
Lake Moomaw...
Douthat State Park...
and Ingalls Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3805 7975 3781 7980 3791 8025 3804 8021
      3804 8016 3806 8011 3806 7998 3807 7996
TIME...MOT...LOC 1821Z 274DEG 21KT 3797 8014

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

VFJ
Local storm report, Aug 29, 3:45 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             2 S NATURAL WELL        37.89N 79.97W
08/29/2021  E0.70 INCH       ALLEGHANY          VA   PUBLIC

&&

WP
Special weather statement, Aug 29, 3:48 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
348 PM EDT Sun Aug 29 2021

VAZ019-292015-
Alleghany VA-
348 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of
central Alleghany County in west central Virginia and the City of
Covington through 415 PM EDT...

At 347 PM EDT, Doppler radar was tracking a strong thunderstorm over
Covington. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Covington...
Low Moor...
Selma...
and Callaghan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3779 7983 3776 7986 3773 7990 3770 7992
      3770 7994 3768 7996 3765 8002 3775 8016
      3789 8003
TIME...MOT...LOC 1947Z 306DEG 4KT 3780 8001

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

VFJ
Local storm report, Aug 29, 4:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
414 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             1 NNW COVINGTON CITY    37.80N 79.99W
08/29/2021  M0.50 INCH       CITY OF COVINGTON  VA   TRAINED SPOTTER

&&

WP
Special weather statement, Aug 29, 4:19 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
419 PM EDT Sun Aug 29 2021

VAZ024-292045-
Rockbridge VA-
419 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of
southwestern Rockbridge County and the City of Lexington through 445
PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Collierstown, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lexington...
Glasgow...
and Collierstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3784 7929 3774 7938 3761 7946 3775 7968
      3781 7965 3783 7962 3786 7961 3787 7963
      3788 7962
TIME...MOT...LOC 2019Z 299DEG 8KT 3782 7957

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

VFJ
Special weather statement, Aug 29, 4:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
433 PM EDT Sun Aug 29 2021

VAZ018-019-023-292100-
Botetourt VA-Craig VA-Alleghany VA-
433 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of
southwestern Alleghany County in west central Virginia, northeastern
Craig County in southwestern Virginia and west central Botetourt
Counties in west central Virginia through 500 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jordan Mines, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jordan Mines...
and Oriskany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3760 8017 3768 8015 3771 8005 3763 7993
      3762 7984 3754 7985
TIME...MOT...LOC 2033Z 276DEG 11KT 3765 8008

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

VFJ

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:01 PM EDTSpecial Weather StatementRNKRockbridge29 min
Aug 28, 9:33 PM EDTSpecial Weather StatementRNKCity of Buena Vista42 min
Aug 28, 10:22 PM EDTSpecial Weather StatementRNKBuckingham38 min
Aug 28, 10:28 PM EDTSpecial Weather StatementRNKCity of Buena Vista32 min
Aug 28, 10:57 PM EDTSpecial Weather StatementRNKRockbridge33 min
Aug 28, 11:05 PM EDTAreal Flood AdvisoryRNKRockbridge3 hr
Aug 28, 11:09 PM EDTSpecial Weather StatementRNKBuckingham36 min
Aug 28, 11:11 PM EDTSpecial Weather StatementRNKBuckingham49 min
Aug 28, 11:27 PM EDTSpecial Weather StatementRNKRockbridge48 min
Aug 28, 11:30 PM EDTSpecial Weather StatementRNKAppomattox30 min
Aug 28, 11:38 PM EDTAreal Flood AdvisoryRNKRockbridge3 hr
Aug 28, 11:44 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge43 min
Aug 28, 11:49 PM EDTFlash Flood WarningRNKAmherst, Rockbridge6 hr
Aug 28, 11:51 PM EDTSpecial Weather StatementRNKAmherst24 min
Aug 29, 12:02 AM EDTSpecial Weather StatementRNKAppomattox43 min
Aug 29, 12:05 AM EDTSpecial Weather StatementRNKBuckingham40 min
Aug 29, 12:07 AM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Buckingham53 min
Aug 29, 12:23 AM EDTSpecial Weather StatementRNKAmherst37 min
Aug 29, 12:30 AM EDTSevere Thunderstorm WarningRNKAmherst, Bedford60 min
Aug 29, 12:39 AM EDTAreal Flood AdvisoryRNKAmherst, Appomattox, Bedford3 hr
Aug 29, 12:59 AM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox61 min
Aug 29, 1:41 AM EDTSpecial Weather StatementRNKAppomattox34 min
Aug 29, 2:00 PM EDTSpecial Weather StatementRNKBath30 min
Aug 29, 2:18 PM EDTSpecial Weather StatementRNKBath27 min
Aug 29, 2:21 PM EDTSpecial Weather StatementRNKAlleghany24 min
Aug 29, 2:50 PM EDTSevere Thunderstorm WarningRNKBath, Rockbridge55 min
Aug 29, 3:23 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, Botetourt67 min
Aug 29, 3:39 PM EDTSevere Thunderstorm WarningRNKBath, Rockbridge51 min
Aug 29, 3:48 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington27 min
Aug 29, 4:01 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, City of Covington44 min
Aug 29, 4:19 PM EDTSpecial Weather StatementRNKRockbridge, City of Lexington26 min
Aug 29, 4:42 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, Craig44 min
Aug 29, 5:24 PM EDTSpecial Weather StatementRNKGiles36 min
Aug 29, 5:30 PM EDTSpecial Weather StatementRNKMontgomery30 min
Aug 29, 6:03 PM EDTSpecial Weather StatementRNKMontgomery27 min
Aug 29, 6:11 PM EDTSpecial Weather StatementRNKGiles19 min
Aug 29, 6:17 PM EDTSpecial Weather StatementRNKGiles28 min
Aug 29, 6:41 PM EDTSpecial Weather StatementRNKMontgomery, City of Radford34 min
Aug 29, 6:42 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem33 min
Aug 29, 6:57 PM EDTAreal Flood AdvisoryRNKMontgomery3 hr
Aug 29, 7:02 PM EDTSevere Thunderstorm WarningRNKGiles27 min
Aug 29, 7:03 PM EDTAreal Flood AdvisoryRNKRoanoke, City of Roanoke, City of Salem117 min
Aug 29, 7:16 PM EDTSpecial Weather StatementRNKFloyd, Montgomery, Roanoke, City of Roanoke, City of Salem44 min
Aug 29, 7:40 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington35 min
Aug 29, 7:55 PM EDTSpecial Weather StatementRNKFloyd35 min
Aug 29, 12:54 PM EDTSpecial Weather StatementRNKGreenbrier36 min
Aug 29, 12:57 PM EDTSpecial Weather StatementRNKSummers33 min
Aug 29, 1:31 PM EDTSpecial Weather StatementRNKSummers29 min
Aug 29, 5:25 PM EDTSpecial Weather StatementRNKMonroe35 min
Aug 29, 5:34 PM EDTSpecial Weather StatementRNKGreenbrier26 min
Aug 29, 6:06 PM EDTSpecial Weather StatementRNKSummers24 min
Aug 29, 6:20 PM EDTSpecial Weather StatementRNKSummers25 min
Aug 29, 6:44 PM EDTSpecial Weather StatementRNKMonroe31 min
Aug 29, 6:48 PM EDTSpecial Weather StatementRNKSummers27 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.